# SDR DALA2020011000189

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32009
- Aircraft time: 4,039 hours, 1,603 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod End
- Condition: Excess Play
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6483364) DURING INSPECTION FOUND LEFT AFT SERVICE DOOR ONLY OPEN HALFWAY. FOUND GUIDE ARM ROD END HAD FREEPLAY. REPLACED SAME PER B-737 AMM 52-13.
